# SDR SWIA2021070159269

- Difficulty date: March 23, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS660415
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD FLAP HINGE BOX FORWARD ATTACH FITTING AT WS 264.00 MOUNTING BOLTS CORRODED.      (C-CHECK RO 6/29/2021)    REMOVED AND INSTALLED NEW SERVICEABLE MOUNT BOLTS IN L/H WING OUTBD FLAP HINGE BOX FWD FITTING @ WS 264.00 IAW CRJ 700 AMM 57-54-02-400-808-A01. REF CONTINUATION CARD FOR DETAILS AND WORK PERFORMED.
